# SDR AALA201607089003

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 15,025 hours, 6,143 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL SHOWS CHECK DOOR PRESSURE FOR R4 DOOR. PRESSURE ON DOOR SHOWS GREEN.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A. CIDS MESSAGE CLEARED.
